Alert archive / Nevada / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 27, NWS Reno, NV

July 8, 2015Storey County, Washoe County, Nevada; Lassen County, Sierra County, California

NWS Reno, NV issued this severe thunderstorm warning at Jul 8, 2015, 3:06 PM PDT for Storey County, Washoe County, Nevada; Lassen County, Sierra County, California. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 8, 2015, 3:06 PM PDT (22:06 UTC)
Expired
Jul 8, 2015, 3:45 PM PDT
In force
39 min
Issued by
NWS Reno, NV
Area
Storm-based polygon

Counties Lassen County, CA, Sierra County, CA, Storey County, NV, Washoe County, NV

The radar

The Reno radar (KRGX), 38 km from the middle of the area, began a volume at 22:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Reno, NV (KREV), launched 12:00Z, 10.1 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Reno, NV at 12:00Z on 2015-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 6 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Reno, NV at 12:00Z on 2015-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 28 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
6 J/kg
Mixed-layer CIN
-244 J/kg
Mixed-layer LCL
1248 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
28 m²/s²
0-3 km storm-relative helicity
107 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

676 
WUUS55 KREV 082206
SVRREV
CAC035-091-NVC029-031-082245-
/O.NEW.KREV.SV.W.0027.150708T2206Z-150708T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RENO NV
306 PM PDT WED JUL 8 2015

THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SIERRA COUNTY IN NORTHERN CALIFORNIA...
  SOUTHEASTERN LASSEN COUNTY IN NORTHERN CALIFORNIA...
  SOUTHERN WASHOE COUNTY IN WESTERN NEVADA...
  STOREY COUNTY IN WESTERN NEVADA...

* UNTIL 345 PM PDT

* AT 303 PM PDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER 
  SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH IS CONTINUING TO 
  MOVE THROUGH RENO. THIS STORM WAS LOCATED OVER RENO...AND MOVING 
  NORTH AT 20 MPH. THIS STORM HAS A HISTORY OF PRODUCING LARGE 
  HAIL...WINDS IN EXCESS OF 60 MPH...AND VERY HEAVY RAIN. 

* SOME URBAN STREET FLOODING WILL OCCUR. DO NOT DRIVE THROUGH WATER 
  COVERED ROADWAYS. 

* LOCATIONS IMPACTED INCLUDE...
  RENO...SPARKS...CAUGHLIN RANCH...SPANISH SPRINGS...NORTHWEST
  RENO...HIDDEN VALLEY...LEMMON VALLEY-GOLDEN VALLEY...VERDI-MOGUL...
  STEAD...RENO-TAHOE INTERNATIONAL AIRPORT...WINGFIELD SPRINGS...DOG
  VALLEY...MOGUL...LOCKWOOD...VERDI...GOLDEN VALLEY...SOMERSETT...
  LEMMON VALLEY...COLD SPRINGS VALLEY AND STEAD AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE NOW FOR HIGH WINDS...HAIL...HEAVY RAIN AND DEADLY LIGHTNING.
DURING A SEVERE THUNDERSTORM...SEEK SHELTER INSIDE A STURDY STRUCTURE
AND STAY AWAY FROM WINDOWS.

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL UP TO THE SIZE OF A 
GOLF BALL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY 
FROM WINDOWS.

&&

LAT...LON 3947 11962 3941 11995 3961 12011 3977 12010
      3980 11967
TIME...MOT...LOC 2203Z 165DEG 26KT 3954 11982 

$$

MB
2 follow-up statements
356 
WWUS55 KREV 082228
SVSREV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
328 PM PDT WED JUL 8 2015

CAC035-091-NVC029-031-082245-
/O.CON.KREV.SV.W.0027.000000T0000Z-150708T2245Z/
SIERRA CA-LASSEN CA-WASHOE NV-STOREY NV-
328 PM PDT WED JUL 8 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM PDT
FOR SIERRA...SOUTHEASTERN LASSEN...SOUTHERN WASHOE AND STOREY
COUNTIES...

AT 327 PM PDT...THE PUBLIC REPORTED A SEVERE THUNDERSTORM PRODUCING
QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM
WAS LOCATED NEAR LEMMON VALLEY-GOLDEN VALLEY...OR 12 MILES NORTH OF
RENO...MOVING NORTH AT 15 MPH.

LOCATIONS IMPACTED INCLUDE...
RENO...SPARKS...CAUGHLIN RANCH...SPANISH SPRINGS...NORTHWEST RENO...
HIDDEN VALLEY...LEMMON VALLEY-GOLDEN VALLEY...VERDI-MOGUL...STEAD...
RENO-TAHOE INTERNATIONAL AIRPORT...WINGFIELD SPRINGS...DOG VALLEY...
MOGUL...LOCKWOOD...VERDI...GOLDEN VALLEY...SOMERSETT...LEMMON
VALLEY...COLD SPRINGS VALLEY AND STEAD AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3947 11962 3941 11995 3961 12011 3977 12010
      3980 11967
TIME...MOT...LOC 2227Z 165DEG 26KT 3971 11988 

$$

AH
361 
WWUS55 KREV 082240
SVSREV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
340 PM PDT WED JUL 8 2015

CAC035-091-NVC029-031-082248-
/O.EXP.KREV.SV.W.0027.000000T0000Z-150708T2245Z/
SIERRA CA-LASSEN CA-WASHOE NV-STOREY NV-
340 PM PDT WED JUL 8 2015

...THE SEVERE THUNDERSTORM WARNING FOR SIERRA...SOUTHEASTERN
LASSEN...SOUTHERN WASHOE AND STOREY COUNTIES WILL EXPIRE AT 345 PM
PDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER HEAVY RAIN
IS STILL POSSIBLE WITH THIS THUNDERSTORM.

PLEASE POST ANY STORM REPORTS TO NWS SOCIAL MEDIA OR REPORT TO LOCAL 
LAW ENFORCEMENT AGENCY.

LAT...LON 3947 11962 3941 11995 3961 12011 3977 12010
      3980 11967
TIME...MOT...LOC 2236Z 165DEG 26KT 3971 11988 

$$

AH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Reno, NV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 1:21 PM PDT, 1 hour 45 minutes earlier.

Area forecast discussion, Jul 8, 1:21 PM PDT, 1 hour 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RENO NV
121 PM PDT WED JUL 8 2015

.SYNOPSIS...
SHOWERS AND THUNDERSTORMS AND MILD TEMPERATURES WILL CONTINUE
THROUGH FRIDAY AS AN UPPER LOW MOVES ACROSS THE AREA. LOCALLY
HEAVY RAIN ALONG WITH HAIL AND GUSTY OUTFLOW WINDS ARE STILL
POSSIBLE THIS EVENING. AS A DRIER AIRMASS WORKS INTO THE REGION
THIS WEEKEND AND EARLY NEXT WEEK, SHOWERS WILL END WITH
TEMPERATURES SLOWLY WARMING BACK TO NORMAL LEVELS.

&&

.SHORT TERM...
UPPER LOW CENTERED JUST SOUTH OF THE SAN FRANCISCO BAY AREA WILL
CONTINUE TO MOVE INLAND OVER THE NEXT 12-24 HOURS AND SETTLE OVER
CA-NV THU-FRI AS IT SLOWLY WEAKENS. THE SIERRA AND WESTERN NV
REMAIN ON THE EAST SIDE OF LOW WITH UPPER LEVEL DIFFLUENCE AND
PLENTY OF MOISTURE TO KEEP A THREAT FOR FLASH FLOODING GOING
THROUGH EARLY THIS EVENING. ABUNDANT SUNSHINE HAS ALLOWED FOR A
GOOD BUILDUP OF INSTABILITY AND STORMS SO FAR HAVE PRODUCED VERY
HEAVY RAIN AND HAIL TO THE SIZE OF QUARTERS. THERE WAS SOME
DRYING AND COOLING IN THE MID LEVELS AS LOW APPROACHED AND THIS
WOULD SUGGEST A BIT MORE SEVERE POTENTIAL WITH STORMS THIS
AFTERNOON AND EARLY EVENING. MODELS ONCE AGAIN SHOW STORMS
ORGANIZING INTO A COMPLEX AND CONTINUING NORTHBOUND ACROSS
NORTHEAST CA AND NORTHWEST NV THIS EVENING AND OVERNIGHT. HOWEVER
GIVEN THE CONVECTIVE FEEDBACK IN RECENT MODEL RUNS, CONFIDENCE IS
LOW IN THE FUTURE TREND OF STORMS BEYOND THIS AFTERNOON. WE HAVE
MAINTAINED A HIGH CHANCE OF SHOWERS AND THUNDERSTORMS FOR NOW.

FOR THU-FRI, CONDITIONS WILL GENERALLY BE COOLER AND UNSETTLED
WITH PERIODS OF OVERCAST AND CHANCES FOR SHOWERS. THUNDERSTORMS
WILL BE MORE ISOLATED WITH A LOWER THREAT FOR STRONG STORMS. SO WE
ARE NOT ANTICIPATING ANY MORE WIDESPREAD HEAVY RAIN BEYOND THIS
EVENING. TEMPERATURES WILL BE WELL BELOW NORMAL WITH 60S IN THE
SIERRA AND 70S TO LOWER 80S ACROSS WESTERN NV. FOR HIKERS IN THE
BACKCOUNTRY OF THE SIERRA, IT COULD BE QUITE COLD, ESPECIALLY
WHERE SHOWERS OCCUR.

.LONG TERM...SATURDAY THROUGH WEDNESDAY...
THIS PERIOD WILL BE DRIER AS THE FLOW BECOMES MORE SOUTHWEST IN
RESPONSE TO GENERAL TROUGH OVER THE EAST PACIFIC/WEST COAST. SOME
INSTABILITY MAY BE PRESENT STILL FOR A FEW STORMS SATURDAY, BUT BY
SUNDAY AND EARLY NEXT WEEK, CONDITIONS ARE ANTICIPATED TO REMAIN
STORM FREE. TEMPERATURES WILL WARM SLOWLY AND BE NEAR SEASONAL
NORMALS BY TUE-WED. HOHMANN

&&

.AVIATION...
THUNDERSTORMS WILL CONTINUE TO FIRE THROUGH EARLY THIS EVENING
WITH HEAVY RAIN, HAIL TO ONE INCH AND WIND GUSTS TO 60 MPH WITH
STRONGER STORMS. STORMS HAVE ALREADY IMPACTED SIERRA TAF SITES
WHERE AIRMASS STABILIZATION IS ANTICIPATED BY LATE AFTERNOON. FOR
WESTERN NV AIRPORTS, THUNDERSTORM THREAT WILL BE CLOSER TO THE
21Z-02Z TIME WINDOW WHEN THE GREATEST THREAT FOR OUTFLOW WINDS
WILL BE PRESENT GIVEN TEMPERATURES WILL STILL BE IN THE 80S.
AFTER THIS EVENING, THERE WILL BE A MORE GENERAL THREAT FOR
SHOWERS WITH THUNDERSTORMS MORE ISOLATED THU-FRI. HOHMANN

&&

.REV WATCHES/WARNINGS/ADVISORIES...
NV...FLASH FLOOD WATCH UNTIL MIDNIGHT PDT TONIGHT NVZ001>005.

CA...FLASH FLOOD WATCH UNTIL MIDNIGHT PDT TONIGHT CAZ070>073.

&&

FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/RENO (ALL LOWER CASE)

In the hours before

Local storm report, Jul 8, 2:24 PM PDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RENO NV
224 PM PDT WED JUL 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0222 PM     FLASH FLOOD      JOHNSON LANE            39.05N 119.72W
07/08/2015                   DOUGLAS            NV   AMATEUR RADIO

            STREETS AND HOMES IMPACTED BY FLASH FLOODING AND DEBRIS
            COMING FROM THE FOOTHILLS. REPORTS OF DIME SIZE HAIL AS
            WELL.

&&

ELW
Local storm report, Jul 8, 2:25 PM PDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE RENO NV
225 PM PDT WED JUL 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1227 PM     HAIL             3 SSW SOUTH LAKE TAHOE  38.85N 120.02W
07/08/2015  M0.25 INCH       EL DORADO          CA   TRAINED SPOTTER

            PEA SIZE HAIL REPORTED WITH HEAVY RAIN.

1237 PM     HAIL             NW SOUTH LAKE TAHOE     38.94N 119.99W
07/08/2015  M0.25 INCH       EL DORADO          CA   TRAINED SPOTTER

            PEA SIZE HAIL AND MODERATE TO HEAVY RAIN AT REAGAN BEACH.

1246 PM     HAIL             1 E SOUTH LAKE TAHOE    38.94N 119.95W
07/08/2015  M1.00 INCH       EL DORADO          CA   TRAINED SPOTTER

            QUARTER SIZE HAIL REPORTED AT BLACKWOOD AND PIONEER TRAIL
            IN SOUTH LAKE TAHOE.

1250 PM     HAIL             1 E SOUTH LAKE TAHOE    38.94N 119.96W
07/08/2015  M1.00 INCH       EL DORADO          CA   TRAINED SPOTTER

            QUARTER SIZE HAIL REPORTED IN SOUTH LAKE TAHOE.

0109 PM     HAIL             6 WSW BOCA RESERVOIR    39.36N 120.18W
07/08/2015  M0.25 INCH       NEVADA             CA   TRAINED SPOTTER

            PEA SIZE HAIL REPORTED IN PROSSER HEIGHTS.

0147 PM     HAIL             4 NE MINDEN-TAHOE AIRPO 39.04N 119.71W
07/08/2015  E0.88 INCH       DOUGLAS            NV   TRAINED SPOTTER

            REPORTS OF HEAVY RAIN AND NICKEL SIZE HAIL.

0147 PM     HEAVY RAIN       TRUCKEE                 39.33N 120.20W
07/08/2015  M0.58 INCH       NEVADA             CA   AMATEUR RADIO

            0.58 INCH PER HOUR OF HEAVY RAIN WITH ACCUMULATING PEA
            SIZE HAIL.

0222 PM     FLASH FLOOD      JOHNSON LANE            39.05N 119.72W
07/08/2015                   DOUGLAS            NV   AMATEUR RADIO

            STREETS AND HOMES IMPACTED BY FLASH FLOODING AND DEBRIS
            COMING FROM THE FOOTHILLS. REPORTS OF DIME SIZE HAIL AS
            WELL.

&&

ELW
Special weather statement, Jul 8, 2:26 PM PDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
226 PM PDT WED JUL 8 2015

NVZ004-082230-
WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE NV-
226 PM PDT WED JUL 8 2015

...MANY STRONG THUNDERSTORMS WITH HEAVY RAIN OVER PERSHING COUNTY...

AT 224 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SERIES OF STRONG THUNDERSTORMS COVERING MUCH OF PERSHING
COUNTY. THESE STORMS ARE MOVING SLOWLY PRODUCING HEAVY RAIN.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
LOVELOCK...OREANA...UNIONVILLE...IMLAY...JUNCTION I 80 AND NV 396/857
(EXIT 112)...ORGAN PEAK...TRINITY PEAK...SEVEN TROUGHS MOUNTAIN...
MCKINNEY PASS...TOULON PEAK...LOVELOCK DERBY FIELD AIRPORT...BUFFALO
MOUNTAIN...RYE PATCH RESERVOIR...MILL CITY...MAJUBA MOUNTAIN...
ROSEBUD PEAK...RYE PATCH RESERVOIR CAMPGROUND...STAR PEAK AND MOUNT
TOBIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM WILL AFFECT TRAVELERS ON INTERSTATE 80 FROM THE CHURCHILL
PERSHING COUNTY LINE INTO HUMBOLDT COUNTY. DRIVERS SHOULD EXPECT
STRONG GUSTY CROSS WINDS...WITH RAPID VISIBILITY REDUCTIONS. HEAVY
RAINFALL WILL RESULT IN PONDING OF WATER. SLOW DOWN WHEN
ENCOUNTERING HEAVY RAIN AND TURN ON YOUR HEADLIGHTS.

&&

LAT...LON 4005 11753 4005 11908 4088 11904 4088 11879
      4085 11878 4086 11765 4068 11764 4068 11730
      4052 11730
TIME...MOT...LOC 2124Z 180DEG 0KT 4042 11809

MB
Special weather statement, Jul 8, 2:30 PM PDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
230 PM PDT WED JUL 8 2015

NVZ001-082215-
MINERAL AND SOUTHERN LYON COUNTIES NV-
230 PM PDT WED JUL 8 2015

...STRONG THUNDERSTORMS NEAR MASON...

AT 228 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM 7 MILES SOUTHEAST OF MASON...MOVING
NORTHWEST AT 10 TO 15 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
YERINGTON...WEED HEIGHTS...MASON...YERINGTON MUNICIPAL AIRPORT...
JUNCTION NV 339 AND NV 208 AND SMITH VALLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM RESULTING IN
SIGNIFICANT PONDING OF WATER ON THE ROAD AND REDUCED VISIBILITY.

&&

LAT...LON 3882 11898 3874 11918 3890 11941 3907 11909
TIME...MOT...LOC 2128Z 151DEG 7KT 3885 11913

WH
Local storm report, Jul 8, 2:59 PM PDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RENO NV
259 PM PDT WED JUL 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     HAIL             RENO                    39.54N 119.82W
07/08/2015  E1.75 INCH       WASHOE             NV   AMATEUR RADIO

            HAIL COVERING THE GROUND AT MT ROSE HIGHWAY IN SOUTH
            RENO.

&&

ELW
Special weather statement, Jul 8, 3:01 PM PDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
301 PM PDT WED JUL 8 2015

NVZ001-004-082245-
MINERAL AND SOUTHERN LYON COUNTIES NV-
WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE NV-
301 PM PDT WED JUL 8 2015

...STRONG THUNDERSTORM DEVELOPING NEAR SCHURZ..

AT 258 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM 13 MILES SOUTHEAST OF YERINGTON...
MOVING NORTH AT 20 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM. IN ADDITION...THIS STORM IS CAPABLE OF VERY HEAVY
RAINFALL.

THIS STORM WILL AFFECT SCHURZ AND HIGHWAY 95 BETWEEN YERINGTON AND
SCHURZ.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DRIVERS SHOULD EXPECT STRONG GUSTY CROSS WINDS...WITH RAPID
VISIBILITY REDUCTIONS. HEAVY RAINFALL WILL RESULT IN PONDING OF
WATER. SLOW DOWN WHEN ENCOUNTERING HEAVY RAIN AND TURN ON YOUR
HEADLIGHTS.

&&

LAT...LON 3883 11881 3882 11904 3913 11911 3914 11876
TIME...MOT...LOC 2158Z 177DEG 17KT 3891 11893

WH

The office that day

Everything else NWS Reno, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 5:34 PM PDTSpecial Weather StatementREV41 min
Jul 7, 10:04 PM PDTFlash Flood WatchREVChurchill, Douglas, Lyon, Mineral, Pershing, Storey and 1 more23 hr
Jul 8, 12:12 PM PDTSpecial Weather StatementREVChurchill48 min
Jul 8, 12:41 PM PDTSevere Thunderstorm WarningREVDouglas49 min
Jul 8, 1:18 PM PDTSpecial Weather StatementREVLander42 min
Jul 8, 1:25 PM PDTSpecial Weather StatementREVDouglas35 min
Jul 8, 1:37 PM PDTFlash Flood WarningREVDouglas, Washoe3 hr
Jul 8, 1:37 PM PDTSpecial Weather StatementREV38 min
Jul 8, 2:05 PM PDTSpecial Weather StatementREVStorey40 min
Jul 8, 2:26 PM PDTSpecial Weather StatementREVPershing64 min
Jul 8, 2:30 PM PDTSpecial Weather StatementREVLyon45 min
Jul 8, 2:32 PM PDTSevere Thunderstorm WarningREVStorey, Washoe43 min
Jul 8, 2:47 PM PDTFlash Flood WarningREVPershing3 hr
Jul 8, 3:01 PM PDTSpecial Weather StatementREVLyon44 min
Jul 8, 3:19 PM PDTFlash Flood WarningREVWashoe3 hr
Jul 8, 3:19 PM PDTFlash Flood WarningREVLyon, Mineral3 hr
Jul 8, 3:26 PM PDTSpecial Weather StatementREVMineral34 min
Jul 8, 3:32 PM PDTSpecial Weather StatementREVLyon43 min
Jul 8, 3:54 PM PDTSpecial Weather StatementREV36 min
Jul 8, 4:10 PM PDTSevere Thunderstorm WarningREVChurchill35 min
Jul 7, 5:55 PM PDTAreal Flood AdvisoryREVAlpine3 hr
Jul 8, 11:30 AM PDTSpecial Weather StatementREVAlpine45 min
Jul 8, 12:22 PM PDTSpecial Weather StatementREVAlpine, Mono53 min
Jul 8, 12:38 PM PDTFlash Flood WarningREVAlpine, Mono3 hr
Jul 8, 1:02 PM PDTSevere Thunderstorm WarningREVPlumas28 min
Jul 8, 1:09 PM PDTSpecial Weather StatementREVSierra51 min
Jul 8, 1:36 PM PDTSpecial Weather StatementREVSierra24 min
Jul 8, 1:48 PM PDTFlash Flood WarningREVMono3 hr
Jul 8, 1:51 PM PDTFlash Flood WarningREVNevada, Sierra3 hr
Jul 8, 1:58 PM PDTSevere Thunderstorm WarningREVPlumas47 min
Jul 8, 2:04 PM PDTSpecial Weather StatementREVPlumas26 min
Jul 8, 3:10 PM PDTSpecial Weather StatementREVLassen50 min
Jul 8, 4:01 PM PDTSpecial Weather StatementREVLassen44 min
Jul 8, 4:24 PM PDTSevere Thunderstorm WarningREVLassen36 min

Nearby

Severe Thunderstorm Warnings in Nevada, 2015Severe Thunderstorm Warnings in California, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.